# SDR SWIA201128206

- Difficulty date: September 14, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 19,279 hours, 17,402 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FS 202 AT THE PARKING BRAKE CABLE PATH.  (C-CHECK)  REPAIRED PER REO.
